Alert archive / Tennessee / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 1, 2010, 8:21 AM CDT for 5 counties in Tennessee. It was in force for 8 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2010, 8:21 AM CDT (13:21 UTC)
- Expired
- May 1, 2010, 4:15 PM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, TN, Dickson County, TN, Hickman County, TN, Humphreys County, TN, Perry County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 11:44 AM CDT | HEAVY RAIN 0 | Waverly, TN | A TRAINED SPOTTER REPORTED 10.76 INCHES OF RAIN OVER THE PAST 24 HOURS ENDING AT REPORT TIME...AND STILL ACCUMULATING. ALSO WAS RECEIVING HALF INCH HAIL AT TIME OF CALL. |
| May 1, 11:44 AM CDT | HEAVY RAIN 10.76 | Waverly, TN | A TRAINED SPOTTER REPORTED 10.76 INCHES OF RAIN OVER THE PAST 24 HOURS AT TIME OF CALL...AND WAS STILL RECEIVING RAIN. ALSO REPORTED HALF INCH HAIL AT TIME OF CALL. |
| May 1, 11:45 AM CDT | HEAVY RAIN 10.76 | Waverly, TN | A TRAINED SPOTTER REPORTED 10.76 INCHES OF RAIN AT TIME OF CALL...AND STILL RAINING. ALSO REPORTED HALF INCH HAIL AT TIME OF CALL. |
| May 1, 12:36 PM CDT | FLASH FLOOD | 10 N Centerville, TN | BOAT RESCUES ALONG I-40 NEAR MILE MARKER 153/154. |
| May 1, 12:50 PM CDT | HEAVY RAIN 13.34 | Waverly, TN | STORM TOTAL RAINFALL OVER LAST 24HRS MEASURED AT 13.34 INCHES BY TRAINED SPOTTER. |
| May 1, 12:59 PM CDT | FLASH FLOOD | 7 S Waverly, TN | SPOTTER RELAYING REPORTS OF WATER RESCUES NEAR THE HUMPHREYS AND HICKMAN COUNTY LINE...NEAR MILE MARKER 148 ALONG INTERSTATE 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 255 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
004
WGUS54 KOHX 011321
FFWOHX
TNC005-043-081-085-135-011715-
/O.NEW.KOHX.FF.W.0003.100501T1321Z-100501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
821 AM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CAMDEN...
SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF DICKSON...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WAVERLY...
NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1215 PM CDT
* AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED HEAVY RAINFALL THAT MAY CAUSE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
BLUFF...NEW JOHNSONVILLE...MCEWEN AND BURNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT FEW HOURS. THIS MAY LEAD TO ADDITIONAL
RAPID RISES ON CREEKS AND STREAMS IN THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
3598 8721 3594 8720 3573 8723 3572 8726
3568 8802 3573 8803 3581 8798 3582 8800
3581 8802 3585 8803 3585 8822
$$
LAROSA3 follow-up statements
452
WGUS74 KOHX 011428
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
928 AM CDT SAT MAY 1 2010
TNC005-043-081-085-135-011715-
/O.CON.KOHX.FF.W.0003.000000T0000Z-100501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-PERRY TN-DICKSON TN-BENTON TN-HUMPHREYS TN-
928 AM CDT SAT MAY 1 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
HUMPHREYS...BENTON...SOUTHERN DICKSON...NORTHERN PERRY AND HICKMAN
COUNTIES...
AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A BROAD AREA OF HEAVY RAIN OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
BLUFF...WAVERLY...NEW JOHNSONVILLE...MCEWEN...DICKSON...CAMDEN AND
BURNS.
AREAS IN NORTHWEST PERRY COUNTY...SOUTHWEST HICKMAN...AND SOUTHERN
BENTON COUNTY HAVE RECEIVED AS MUCH AS 4 TO 6 INCHES OF RAIN IN THE
LAST FEW HOURS. OTHER PORTIONS OF THE WARNED AREA HAVE RECEIVED 2 TO
4 INCHES OF RAIN. THE STORMS MOVING THROUGH ARE CONTINUING TO
PRODUCE INTENSE RAINFALL RATES OF 3 TO 4 INCHES AN HOUR...WHICH WILL
CONTINUE TO CAUSE FLASH FLOODING OF CREEKS AND STREAMS...AND POOR
DRAINING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT SATURDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
3598 8721 3594 8720 3573 8723 3572 8726
3568 8802 3573 8803 3581 8798 3582 8800
3581 8802 3585 8803 3585 8822
$$
LAROSA806
WGUS74 KOHX 011625
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1125 AM CDT SAT MAY 1 2010
TNC005-043-081-085-135-011715-
/O.CON.KOHX.FF.W.0003.000000T0000Z-100501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-PERRY TN-DICKSON TN-BENTON TN-HUMPHREYS TN-
1125 AM CDT SAT MAY 1 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
HUMPHREYS...BENTON...SOUTHERN DICKSON...NORTHERN PERRY AND HICKMAN
COUNTIES...
AT 1116 AM CDT...THUNDERSTORMS CONTINUE TO PRODUCE HEAVY RAINFALL
LEADING TO FLASH FLOODING OVER THE WARNED AREA.
LAW ENFORCEMENT OFFICIALS REPORTED INTERSTATE 40 WEST OF NASHVILLE
HAS BEEN CLOSED DUE TO FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
BLUFF...WAVERLY...NEW JOHNSONVILLE...MCEWEN...DICKSON...CAMDEN AND
BURNS.
AREAS IN WARNING HAVE RECEIVED AS MUCH AS 4 TO 6 INCHES OF RAIN IN
THE LAST FEW HOURS...AND LOCALLY HIGHER AMOUNTS SINCE THE RAIN BEGAN
OVERNIGHT. STORMS MOVING THROUGH THIS AFTERNOON WILL CONTINUE TO
PRODUCE INTENSE RAINFALL RATES OF 3 TO 4 INCHES AN HOUR...WHICH WILL
CONTINUE TO CAUSE FLASH FLOODING OF CREEKS AND STREAMS...AND POOR
DRAINING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SATURDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
3598 8721 3594 8720 3573 8723 3572 8726
3568 8802 3573 8803 3581 8798 3582 8800
3581 8802 3585 8803 3585 8822
$$
LAROSA555
WGUS54 KOHX 011713
FFWOHX
TNC005-043-081-085-135-012115-
/O.EXT.KOHX.FF.W.0003.000000T0000Z-100501T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1213 PM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CAMDEN...
SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF DICKSON...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WAVERLY...
NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 415 PM CDT
* AT 1159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE AREA OF HEAVY RAIN PRODUCING FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
BLUFF...WAVERLY...NEW JOHNSONVILLE...MCEWEN...DICKSON...CAMDEN AND
BURNS.
LAW ENFORCEMENT OFFICIALS REPORTED INTERSTATE 40 WEST OF NASHVILLE
HAS BEEN CLOSED DUE TO FLOODING.
AREAS IN WARNING HAVE RECEIVED AS MUCH AS 4 TO 6 INCHES OF RAIN IN
THE LAST FEW HOURS...AND LOCALLY HIGHER AMOUNTS SINCE THE RAIN BEGAN
OVERNIGHT. STORMS MOVING THROUGH THIS AFTERNOON WILL CONTINUE TO
PRODUCE INTENSE RAINFALL RATES OF 3 TO 4 INCHES AN HOUR...WHICH WILL
CONTINUE TO CAUSE FLASH FLOODING OF CREEKS AND STREAMS...AND POOR
DRAINING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
3598 8721 3594 8720 3573 8723 3572 8726
3568 8802 3573 8803 3581 8798 3582 8800
3581 8802 3585 8803 3585 8822
$$
LAROSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 1, 7:22 AM CDT, 59 minutes earlier.
Area forecast discussion, May 1, 7:22 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 722 AM CDT SAT MAY 1 2010 .UPDATE...FOR 12Z AVIATION FORECAST && .AVIATION... THUNDERSTORMS...LOW CEILINGS AND VSBYS WILL BE THE MAIN CONCERN THROUGH 02/12Z SUNDAY. SOME STORMS COULD BECOME SEVERE THROUGH THE PERIOD. SLOW MOVING COLD FRONT EXTENDS DOWN THROUGH SOUTHEAST MISSOURI...EASTERN ARKANSAS THIS MORNING. FRONT WILL BECOME STATIONARY THIS MORNING AS A WAVE FORMS ON THE FRONT OVER EAST TEXAS. FRONT SLOWLY MOVES EASTWARD TONIGHT INTO SUNDAY AS ONE WAVE AFTER ANOTHER RIDES UP THE FRONT. BOYD && .PREV DISCUSSION... /ISSUED 553 AM CDT SAT MAY 1 2010/ MESOSCALE UPDATE... CELL IN WEST TN IN HENDERSON COUNTY BEING MONITORED CLOSELY. HAVE ISSUED A SEVERE TSTM WRNG FOR BENTON AND WESTERN HUMPHREYS. ANOTHER CELL BEING MONITORED CLOSELY IS IN HICKMAN CO. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TNZ005>010-022>031- 056>064-075-077-093>095. &&
Hazardous weather outlook, May 1, 6:03 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 603 AM CDT SAT MAY 1 2010 TNZ005>010-022>031-056>064-075-077-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 603 AM CDT SAT MAY 1 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL. ADDITIONALLY...FLOODING AND OR FLASH FLOODING MAY OCCUR. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE SUNDAY AND INTO EARLY MONDAY. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. TNZ011-032>034-065-066-078>080-021030- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 603 AM CDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL. ADDITIONALLY...MINOR FLOODING AND OR FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE SUNDAY AND INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Special weather statement, May 1, 5:04 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CDT SAT MAY 1 2010 TNZ006>008-022>027-056-057-059-011100- BENTON-CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS- MONTGOMERY-PERRY-ROBERTSON-SUMNER-WILLIAMSON- 504 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DAVIDSON... DICKSON...HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...PERRY... ROBERTSON...SUMNER AND WILLIAMSON COUNTIES... AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF FRANKLIN TO 14 MILES NORTHWEST OF LINDEN...OR ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF SPRINGFIELD TO 14 MILES NORTHWEST OF LINDEN...MOVING SOUTHEAST AT 25 MPH. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. BOYD
Special weather statement, May 1, 5:17 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 517 AM CDT SAT MAY 1 2010 TNZ007-008-024>027-056-057-059-011115- CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-PERRY-ROBERTSON-SUMNER- WILLIAMSON- 517 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON... HICKMAN...HUMPHREYS...PERRY...ROBERTSON...SUMNER AND WILLIAMSON COUNTIES... AT 518 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO WHITE HOUSE TO 11 MILES NORTHWEST OF LINDEN...MOVING EAST AT 25 MPH. HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. BOYD
Special weather statement, May 1, 6:50 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 650 AM CDT SAT MAY 1 2010 TNZ008>010-027>032-056>062-064-093>095-011245- CLAY-DAVIDSON-DEKALB-GILES-HICKMAN-JACKSON-LAWRENCE-LEWIS-MACON- MARSHALL-MAURY-PERRY-PUTNAM-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WAYNE- WILLIAMSON-WILSON- 650 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY...DAVIDSON...DEKALB... GILES...HICKMAN...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL... MAURY...PERRY...PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE... WAYNE...WILLIAMSON AND WILSON COUNTIES... AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BOILING SPRINGS TO 7 MILES NORTH OF WAYNESBORO...MOVING SOUTHEAST AT 25 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH LOCALLY HEAVY DOWNPOURS. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:47 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 28 min |
| May 1, 2:58 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 62 min |
| May 1, 3:05 AM CDT | Tornado Warning | OHX | Stewart | 25 min |
| May 1, 3:21 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| May 1, 3:37 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 38 min |
| May 1, 4:02 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys, Perry | 58 min |
| May 1, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 34 min |
| May 1, 5:30 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 45 min |
| May 1, 7:19 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 26 min |
| May 1, 9:50 AM CDT | Areal Flood Advisory | OHX | Cannon, Cheatham, Davidson, DeKalb, Dickson, Hickman and 5 more | 6 hr |
| May 1, 10:26 AM CDT | Flash Flood Warning | OHX | Maury | 6 hr |
| May 1, 10:35 AM CDT | Flash Flood Warning | OHX | Williamson | 6 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Cheatham | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Davidson, Williamson | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Williamson | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Montgomery, Robertson | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Montgomery | 11 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Perry | 4 hr |
| May 1, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 27 min |
| May 1, 12:39 PM CDT | River Flood Warning | OHX | Davidson | 43 hr |
| May 1, 12:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 34 min |
| May 1, 1:08 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 37 min |
| May 1, 1:38 PM CDT | Tornado Warning | OHX | Maury, Williamson | 22 min |
| May 1, 2:13 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 32 min |
| May 1, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 31 min |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Perry | 4 days |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Cheatham | 3 days |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Davidson, Williamson | 62 hr |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Williamson | 54 hr |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Humphreys | 4 days |
| May 1, 3:12 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 48 min |
| May 1, 3:17 PM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Davidson, DeKalb, Dickson, Hickman and 16 more | 24 hr |
| May 1, 3:18 PM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 27 min |
| May 1, 3:43 PM CDT | River Flood Warning | OHX | Davidson | 40 hr |
| May 1, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 32 min |
| May 1, 4:16 PM CDT | Tornado Warning | OHX | Lawrence | 29 min |
| May 1, 4:22 PM CDT | Flash Flood Warning | OHX | Lawrence | 3 hr |
| May 1, 4:36 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Warren, White | 24 min |
| May 1, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 34 min |
| May 1, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 31 min |
| May 1, 4:47 PM CDT | Tornado Warning | OHX | Coffee | 28 min |
| May 1, 4:52 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall | 23 min |
| May 1, 5:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 26 min |
| May 1, 5:11 PM CDT | Tornado Warning | OHX | Giles, Marshall | 34 min |
| May 1, 5:19 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 26 min |
| May 1, 5:30 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 30 min |
| May 1, 5:35 PM CDT | Areal Flood Warning | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 20 more | 24 hr |
| May 1, 5:45 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 30 min |
| May 1, 6:02 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 28 min |
| May 1, 6:08 PM CDT | Tornado Warning | OHX | Bedford, Coffee | 22 min |
Nearby
Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.